# SDR UPS98827404

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 283.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RY WING L/E SECTION BTWN PYLONS AT STA XFS283.250, THE L/E SKIN IS CRACKED AT THE L/E.  REPAIRED AREA IAW SRM 57-2-1 FIG 2H.
